# SDR DHL2002743503

- Difficulty date: November 9, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, GOUGE IN FUSELAGE SKIN AT FS 1195 STR. 25 LT,   CHEMICALLY REMOVED POINT FOR ACCESS IAW B-727 M/M 51-20-2.  BLENDED GOUGE ON FUSELAGE SKIN IAW B-727 SRM 53-30-3  MEASURE DAMAGE AREA AS PER 51-30-1  FABRICATED DOUBLER FOR CUT-OUT IAW B-727 SRM 53-30-3.  ALODINED AND PRIMED IAW B-727 SRM 51-10-2. INSTALLED COUNTERSINK REPAIR WASHED IAW B-727 SRM 51-30-8. INSTALLED DOUBLER REPAIR IAW B-727 SRM 53-30-3 FIG. 3 AND 51-30-2.
